Translator Disclaimer
2015 Essential spectral radius of quasicompact endomorphisms of Lipschitz algebras
A. Golbaharan, H. Mahyar
Rocky Mountain J. Math. 45(4): 1149-1165 (2015). DOI: 10.1216/RMJ-2015-45-4-1149

Abstract

We establish a formula for the essential spectral radius of an endomorphism $T$ of Lipschitz algebras under a condition which is equivalent to the quasicompactness of the endomorphism $T$. We also conclude a necessary and sufficient condition for an endomorphism of these algebras to be Riesz. Finally, we get a relation for the spectrum and the set of eigenvalues of a quasicompact and Riesz endomorphism of these algebras.

Citation

Download Citation

A. Golbaharan. H. Mahyar. "Essential spectral radius of quasicompact endomorphisms of Lipschitz algebras." Rocky Mountain J. Math. 45 (4) 1149 - 1165, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1149

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1354.47004
MathSciNet: MR3418187
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1149

Subjects:
Primary: 46J10
Secondary: 47B38, 47B48

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top